Alert archive / Michigan / High Wind Warnings in 2022
High Wind Warning 2, NWS Marquette, MI
NWS Marquette, MI issued this high wind warning at Nov 5, 2022, 3:22 PM EDT for Delta County, Schoolcraft County, Michigan. It was in force for 7 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 5, 2022, 3:22 PM EDT (19:22 UTC)
- Expired
- Nov 5, 2022, 10:07 PM EDT
- In force
- 7 hr
- Issued by
- NWS Marquette, MI
Counties Delta County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 104 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 4:21 PM EDT | NON-TSTM WND GST 54 | 7 Ene Garden, MI | 54.4 MPH MEASURED WIND GUST FROM COOP OBSERVER AT PARENT BAY, KNOCKED DOWN BIRD FEEDERS. |
| Nov 5, 6:04 PM EDT | NON-TSTM WND GST 43 | 6 Nne Chicago Lake, MI | MESONET STATION HBRM4 7 SW STEUBEN. |
| Nov 5, 6:47 PM EDT | NON-TSTM WND GST 61 | 7 E Garden, MI | 60.8 MPH WIND GUST FROM COOP OBSERVER IN PARENT BAY, POWER FLUCTUATING. |
| Nov 5, 7:30 PM EDT | NON-TSTM WND GST 68 | 7 Ene Garden, MI | FROM COOP OBSERVER IN PARENT BAY. |
| Nov 5, 7:49 PM EDT | NON-TSTM WND GST 47 | 2 Ene Ford River, MI | MESONET STATION EW0693 ESCANABA. |
| Nov 5, 7:49 PM EDT | NON-TSTM WND GST 51 | Escanaba, MI | AWOS STATION KESC DELTA CO. AIRPORT. |
| Nov 5, 8:00 PM EDT | NON-TSTM WND GST 39 | 1 Nw Garden Corners, MI | MESONET STATION CW3768 GARDEN CORNERS. |
| Nov 5, 8:03 PM EDT | NON-TSTM WND GST 40 | 2 Se Rapid River, MI | MESONET STATION STOM4 2 SE RAPID RIVER. |
| Nov 5, 8:12 PM EDT | NON-TSTM WND GST 56 | Port Inland, MI | BUOY STATION PNLM4 PORT INLAND. |
| Nov 5, 9:03 PM EDT | NON-TSTM WND GST 48 | 1 Sw Germfask, MI | MESONET STATION SNYM4 1 SW GERMFASK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 573 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
294 WWUS73 KMQT 051922 NPWMQT URGENT - WEATHER MESSAGE National Weather Service Marquette MI 322 PM EDT Sat Nov 5 2022 MIZ013-014-060600- /O.UPG.KMQT.WI.Y.0011.221105T2200Z-221106T0600Z/ /O.NEW.KMQT.HW.W.0002.221105T1922Z-221106T0600Z/ Delta-Southern Schoolcraft- Including the cities of Escanaba, Gladstone, and Manistique 322 PM EDT Sat Nov 5 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...South to southwest winds 20 to 30 mph with gusts up to 60 mph. Expect the strongest wind gusts, up to 60 mph, to occur between 6 PM and 8 PM EDT. These strongest gusts will also occur along the shores of Big Bay de Noc, across the Garden Peninsula and near the Lake Michigan shore of Schoolcraft County. After 8 PM EDT, expect wind gusts of 45 to 55 mph. * WHERE...Delta and Southern Schoolcraft Counties. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ MIZ012-060200- /O.EXB.KMQT.WI.Y.0011.221105T1922Z-221106T0200Z/ Menominee- Including the city of Menominee 222 PM CDT Sat Nov 5 2022 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...South to southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Menominee County. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ006-007-085-060600- /O.CON.KMQT.WI.Y.0011.221105T2200Z-221106T0600Z/ Alger-Luce-Northern Schoolcraft- Including the cities of Grand Marais, Munising, Newberry, and Seney 322 PM EDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...South to southwest winds 20 to 30 mph with gusts to around 50 mph expected. * WHERE...Alger, Luce and Northern Schoolcraft Counties. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Rolfson
1 follow-up statement
232 WWUS73 KMQT 060207 NPWMQT URGENT - WEATHER MESSAGE National Weather Service Marquette MI 1007 PM EDT Sat Nov 5 2022 MIZ013-014-060600- /O.CAN.KMQT.HW.W.0002.000000T0000Z-221106T0600Z/ /O.EXA.KMQT.WI.Y.0011.000000T0000Z-221106T0600Z/ Delta-Southern Schoolcraft- Including the cities of Escanaba, Gladstone, and Manistique 1007 PM EDT Sat Nov 5 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Delta and Southern Schoolcraft Counties. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ012-060315- /O.EXP.KMQT.WI.Y.0011.000000T0000Z-221106T0200Z/ Menominee- Including the city of Menominee 907 PM CDT Sat Nov 5 2022 ...WIND ADVISORY HAS EXPIRED... The wind advisory has expired. $$ MIZ006-007-085-060600- /O.CON.KMQT.WI.Y.0011.000000T0000Z-221106T0600Z/ Alger-Luce-Northern Schoolcraft- Including the cities of Grand Marais, Munising, Newberry, and Seney 1007 PM EDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Alger, Luce and Northern Schoolcraft Counties. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 07
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this high wind warning went out at Nov 5, 2:53 PM EDT, 29 minutes earlier.
Area forecast discussion, Nov 5, 2:53 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
253 PM EDT Sat Nov 5 2022
.SHORT TERM...(Today)
Issued at 245 AM EDT SAT NOV 5 2022
Today, a strong shortwave noted on water vapor loop over KS is
forecast to take on an increasingly negative tilt as it lifts
northeast through the Midwest and then into Upper Mi this evening. A
coupled upper jet structure combined with strong upper diffluent
flow ahead of the shortwave will lead to rapid deepening of the
associated sfc low from 1000 mb over western MO early this morning
to near 985 mb over central Lake Superior by 00Z this evening. Early
this morning showers have been mostly confined to south central and
eastern Upper Mi on the cold side of a stalled out frontal boundary
lingering over the area. The showers have been aided by
strengthening 850 mb fgen and upper divergence in the right entrance
region of a 160+ kt upper level jet max over northern Ontario and
western Quebec. A Gulf of Mexico connection and PWAT values around
an inch or higher along the frontal boundary could lead to heavy
rainfall at times over portions of south central and eastern Upper
Mi into early this afternoon as noted on the ECMWF Extreme Forecast
Shift of Tails. Antecedent dry conditions from the past few weeks
should limit the threat of flooding over much of the area,
although urban locations with known poor drainage (like Escanaba)
may need to be on alert for the possibility of ponding of water on
city streets. As the deformation zone/comma head rain shield with
the system shifts north and west through the day today with the
advancement of the approaching low, heavy rain will then shift
into west and north central portions of the cwa this afternoon
before lifting out of the area this evening. The tightening
pressure gradient ahead of the deepening low pressure area
tracking across the western fcst area later this afternoon could
lead to gustier southerly winds over the east half of the forecast
area late afternoon into evening. In concert with the tightening
pres gradient, there is a surge of CAA to promote better mixing
and a favorable isallobaric component with a 8 mb 3-hr pres rise
max on the back side of the system aligning along the gradient
wind. NAM fcst soundings suggest some east half locations could
hit advisory criteria wind gusts to 45 mph this evening. The
strong southerly winds will also build waves up to 15- 17 feet
over the Lake Michigan shoreline areas of Schoolcraft County and
along the Garden Peninsula of Delta County this evening which will
likely result in beach erosion and some lakeshore flooding. Thus,
the Lakeshore Flood Warning posted earlier today still looks on
target with no major changes to ongoing headlines.
.LONG TERM...(Sunday night through Saturday)
Issued at 246 PM EDT SAT NOV 5 2022
Active weather continues Sunday into Sunday night with strong west
winds -mainly on the Keweenaw- being the primary hazard. Quieter
weather returns on Monday and lasts into Tuesday, but strong
southerly winds return Tuesday night. Southerly winds continue
Wednesday and Wednesday night while transporting another very warm
and moist air mass into our area. Rain chances return across the
west within the WAA regime and again areawide with a cold front
passage on Thursday/Thursday night. Ensembles indicate below normal
temperatures and lake effect snow chances return behind the cold
front and could stick around for a while.
A shortwave lifts east-northeast across the area Sunday morning and
there could be some light rain across the west. Precip chances are
highest along and ahead of the cold front with strong winds
developing quickly over Lake Superior behind the cold front. Post-
frontal winds begin southwesterly then gradually veer westerly
Sunday night then northwesterly on Monday. Model soundings indicate
deep mixing to around 6kft Sunday evening subsiding to around 3kft
around lunchtime on Monday. Deep mixing and a strong wind field will
make for a windy Sunday night on the Keweenaw where gusts to near or
above 50 mph are likely. Much colder temperatures add lake effect
chances with HREF suggesting lake effect showers developing near and
over the Keweenaw around 00z Monday. Model soundings aren't
particularly exciting with a dry sub-cloud layer and CAMs are only
spitting out a few hundredths of QPF, but it's something to monitor.
A blustery Monday morning is expected with wind chills near or below
20F across the western UP. Winds should gradually subside on Monday
as surface ridging tracks east over the area. Surface ridging
overhead Monday night should allow for efficient radiational cooling
wherever clear skies persist. Ridging slides east on Tuesday
allowing for southeasterly surface winds and moderating
temperatures. A low level jet moves into the western UP Tuesday
night resulting in gusty southerly winds near the Lake Superior
shoreline. Gusty southerly winds become more widespread on Wednesday
as the cold front approaches. Wednesday should also feature the
warmest temperatures with ensemble means advertising temperatures
approaching 60F. Temperatures should struggle to cool until the cold
front passes Thursday/Friday. Yoopers should use this warm blast to
make their final winter weather preparations.
Much colder post-frontal air mass (850 Ts to at least -10C) is more
than adequate for development of lake effect showers late next week.
Ensemble means favor NW wind snow belts, but operational 12z
guidance advertises a sustained period of more northerly flow.
We've already had a couple sustained north wind events this fall
so it could happen again. P-types could be an issue near the
lakeshores, but higher elevation spots should expect accumulating
snow late next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 131 PM EDT SAT NOV 5 2022
With deepening low pres lifting nne across western Upper MI late
this aftn, expect shra and LIFR conditions to largely prevail at
IWD/CMX/SAW into this evening, though there may be some IFR, mainly
at IWD during the next few hrs. As the low quickly lifts nne out of
the area this evening, shra will end tonight with conditions
gradually improving. All terminals will be back to VFR late tonight
or early Sun morning. However, a period of MVFR cigs and maybe some
-shra will be possible at IWD/CMX Sun morning. NE to N winds will
have some gustiness to around 20kt or so this aftn. Stronger winds
will follow as sfc low lifts by the terminals, especially at
CMX/SAW. CMX will see nw gusts to around 30kt this evening. At SAW,
s to sw winds will gust up to 35kt this evening.
&&
.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 246 PM EDT SAT NOV 5 2022
Active weather continues across Lake Superior as a pair of low
pressures track across the region this weekend. The first low
tracks across Lake Superior tonight with gales shifting from
NEerly across the western half of the lake today to SWerly across
the eastern half of the lake tonight. Higher elevation platforms
including Stannard Rock may register a few northeasterly gale
force gusts today, but high-end southerly gales are expected this
evening and overnight along and behind the lows cold front. South
to southwest gales to 45 kts are expected and a few storm force
gusts to 50 kts are possible across the eastern lake along and
immediately behind the cold front passage.
Sometime around midnight, the first low exits northern Lake Superior
resulting in winds veering westerly and gradually weakening to
between 20 and 25 kts overnight. These relatively calm conditions
will be short-lived as the second low pressure sends a cold front
across the region Sunday. Westerly gales look likely by Sunday
afternoon across the western half of the lake. Gales intensify to 40-
50kts across the west half late Sunday afternoon/early evening
before spreading to the east half Sunday night. Winds subside below
20 kts from east to west on Monday.
A quieter stretch of weather is expected by Monday afternoon into
Tuesday, but southeast winds increase late Tuesday into Wednesday.
Low end southerly gales are possible during this time frame.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Wind Advisory from 6 PM EDT this evening to 1 AM EST Sunday for
MIZ006-007-013-014-085.
Lakeshore Flood Warning from 6 PM EDT this evening to 4 AM EST
Sunday for MIZ013-014.
Lake Superior...
Gale Warning until 6 PM EDT this evening for LSZ162.
Gale Watch from Sunday morning through Monday morning for LSZ162-
240>242-263.
Gale Watch from Sunday morning through Monday morning for LSZ243-
244-264.
Gale Watch from Sunday evening through Monday morning for
LSZ245>248-251-265>267.
Gale Warning from 6 PM EDT this evening to 1 AM EST Sunday for
LSZ249>251.
Gale Warning until 9 PM EDT this evening for LSZ263-264.
Gale Warning from 8 PM EDT this evening to 1 AM EST Sunday for
LSZ265.
Gale Warning from 6 PM EDT this evening to 4 AM EST Sunday for
LSZ266-267.
Lake Michigan...
Gale Warning until 6 PM EDT this evening for LMZ221-248-250.
Storm Warning from 6 PM EDT this evening to 1 AM EST Sunday for
LMZ221-248-250.
&&
SHORT TERM...Voss
LONG TERM...EK
AVIATION...Rolfson
MARINE...EKHazardous weather outlook, Nov 5, 4:38 AM EDT, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 438 AM EDT Sat Nov 5 2022 MIZ001>007-009>014-084-085-061000- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 438 AM EDT Sat Nov 5 2022 /338 AM CDT Sat Nov 5 2022/ This Hazardous Weather Outlook is for portions of central Upper Michigan and western Upper Michigan. .DAY ONE...Today and Tonight Some ponding of water is possible in urban areas in the south central and east early Saturday, particularly in Escanaba. Strong south to southwest wind gusts of 45 to 50 mph are possible late this afternoon and evening along and east of a line from Escanaba to Munising. See the latest Weather Message for further details. Lakeshore flooding and beach erosion is expected along the Lake Michigan beaches of Delta and Schoolcraft counties late this afternoon and tonight. See the latest Lakeshore Flood Warning for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong westerly wind gusts of 45 to 50 mph are possible over the Keweenaw Peninsula late Sunday afternoon through Sunday night. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-061000- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 438 AM EDT Sat Nov 5 2022 /338 AM CDT Sat Nov 5 2022/ This Hazardous Weather Outlook is for portions of Central Lake Superior...Eastern Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Northeast gale force gusts to 35 knots are expected over western Lake Superior today into this evening. See the latest Marine Weather Message and Open Lake Forecast for additional details. South to southwest gales of 40 to 45 knots are expected over the east half of Lake Superior tonight. The strongest winds will be over the far eastern part of the lake. See the latest Marine Weather Message and Open Lake Forecast for additional details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Southwest to west gales to 45 knots, with a few storm force gusts to 50 knots, are possible over much of Lake Superior Sunday afternoon through early Monday. See the latest Open Lake Forecast for additional details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-061000- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 438 AM EDT Sat Nov 5 2022 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight South gales to 35 knots developing late Saturday morning will increase to southwest storm force winds to 50 knots this evening. See the latest Marine Weather Message and Nearshore Forecast for additional details. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few west gale force gusts up to 35 knots are possible Sunday night. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. Voss
In the hours before
Local storm report, Nov 5, 11:00 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1100 AM EDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 1 NW GARDEN CORNERS 45.90N 86.55W
11/05/2022 M1.42 INCH DELTA MI MESONET
MESONET STATION CW3768 GARDEN CORNERS.
1048 AM HEAVY RAIN HIAWATHA 46.12N 86.27W
11/05/2022 M1.26 INCH SCHOOLCRAFT MI MESONET
MESONET STATION FW8416 MANISTIQUE.
1005 AM HEAVY RAIN 1 SE CHATHAM 46.33N 86.92W
11/05/2022 M1.23 INCH ALGER MI MESONET
MESONET STATION CTMM4 0.9 SE CHATHAM.
1048 AM HEAVY RAIN 2 SW ENSIGN 45.88N 86.90W
11/05/2022 M1.21 INCH DELTA MI MESONET
MESONET STATION EW4786 RAPID RIVER.
0900 AM HEAVY RAIN 4 NW MENOMINEE 45.16N 87.69W
11/05/2022 M1.17 INCH MENOMINEE MI COCORAHS
COCORAHS STATION MI-MM-8 MENOMINEE 4.1 NW.
0800 AM HEAVY RAIN 2 SE CARBONDALE 45.25N 87.58W
11/05/2022 M1.10 INCH MENOMINEE MI COCORAHS
COCORAHS STATION MI-MM-9 MENOMINEE 9.4 NNE.
0700 AM HEAVY RAIN 1 S MANISTIQUE 45.95N 86.25W
11/05/2022 M1.07 INCH SCHOOLCRAFT MI CO-OP OBSERVER
CO-OP OBSERVER STATION MTQM4 MANISTIQUE
WWTP.
0800 AM HEAVY RAIN 1 NW GARDEN CORNERS 45.90N 86.55W
11/05/2022 M1.06 INCH DELTA MI COCORAHS
COCORAHS STATION MI-DL-1 GARDEN CORNERS 0.8
NW.
0800 AM HEAVY RAIN 1 NW GARDEN CORNERS 45.90N 86.55W
11/05/2022 M1.06 INCH DELTA MI CO-OP OBSERVER
CO-OP OBSERVER STATION GDCM4 0.8 NW GARDEN
CORNERS.
0930 AM HEAVY RAIN 2 SW BAGLEY 45.53N 87.62W
11/05/2022 M1.02 INCH MENOMINEE MI COCORAHS
COCORAHS STATION MI-MM-5 DAGGETT 4.8 N.
&&The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:05 AM EDT | Wind Advisory | MQT | Alger, Delta, Luce, Menominee, Schoolcraft | 23 hr |
| Nov 5, 4:17 AM EDT | Gale Watch | MQT | 17 hr |
Nearby
High Wind Warnings in Michigan, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.